# SDR AALA202502070934

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 71,685 hours, 9,098 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DUE TO J/C 72L00005043, EMERGENCY EXIT PATH LIGHTING IS OUT ON BUSINESS CLASS ROWS 14, 15, 17, AND 17. FOUND CONNECTOR AT SEAT 17 DEGH LOOSE. RECONNECTED EPATH LIGHTING CONNECTOR AT SEAT 17DEGH. REF. AMM 33-51-00.
